Funny taste in mouth

Hi,

Im almost a year into my kidney transplant, and am on the usual meds like Prednisone, etc.    Ive noticed over the past 2 months that my sense of taste isn't what it use to be, with almost no taste at the front of my tounge. Can this be a med side effect?    I did have some dosages changed. Thanks!

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Email me when people reply –

Replies

  • Sometimes infections can cause this.

  • With any investigation, it is important to look at what has changed and if the start of symptoms coincides with that change. In addition, the sense of smell is primarily based on air (and particles) interacting with the taste buds of the mouth. Any interruption of that process would account for the feeling being off, whether from sinus infection or side-effects of meds. Some of the meds we must take can have a direct affect upon that sense. I do hope you find the answers you seek and keep us posted.  

This reply was deleted.

Facebook & instagram

TransplantBuddies & Friends Facebook Group

TransplantBuddies & Friends

Transplant Stories

Members Stories

Twitter

COTA

Lung Transplant Foundation

Cystic Fibrosis.com

        Organ Donation Surprising Facts

Latest Activity

More…

Planetary Biosciences for Cystic Fibrosis

Please Donate for CF Patients